# SDR AALA2020071549001

- Difficulty date: July 11, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 68,181 hours, 8,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02837
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR, EPAS (EMERGENCY POWER ASSIST SYSTEM) BATTERY DOES NOT FLASH GREEN WHEN ARMED.  REMOVED AND REPLACED EPAS BATTERY PACK PER AMM 52-11-20 (AALA202007149001), OPERATIONAL TEST GOOD.  INSTALLED SERVICEABLE 9-VOLT BACK-UP BATTERY (2 EA) PER AMM 52-11-20 (AALA202007149002), OPERATIONAL TEST GOOD.
